# SDR YENA2023121501583

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 73,066 hours, 26,192 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#1605, MCO-SJO. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MCO) ' FA REPORTED LOUD THUMPING SOUND COMING FROM OUTSIDE THE AIRCRAFT; REMOVED AND REPLACED FAIRING AS PER THALES AMM 44-33-24. OPS CHECK OK. 8THR732B.'
